2021 Conference Agenda 
 
Session 1 Science of the Mother Baby Bond:  How Attachment Impacts Epigenetics, Brain Development and Stress  9:15-10am

Break 15 minutes

Resume 10:15 - 11am 
 
Stretch Break 
 
Session 2 Up in Smoke - Using Evidence to Inform Our Practice with Cannabis and Human Milk Feeding 11:15-11:45am

Break 15 min.

Resume 12-12:45pm 


Lunch - 45 min​.

 
Session 3 Can a Baby be Allergic to Breastmilk:  Sensitivities, Allergies, Galactosemia, and Lactose Intolerance 1:30-2:15pm

Break 15 min.

Resume 2:30-3:15pm 
 
Stretch Break 
 
Session 4 Is FemTech Our Friend?  The Fabulous and the Frightening Significance in Lactation 3:30-4:30pm 
 
Questions/Wrap up 4:30-5pm